MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404452
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was associated with patient dissatisfaction due to difficulty inflating the pump.The issue was primarily related to the patient's finger grip.The pump worked outside of the body, but inside the body it would not pump up properly.The physician suspected possible back pressure or kinked tubing.A surgical procedure was performed in which the pump was replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and leak tested.Microscope examination revealed that both cylinders had wear at fold in the middle of the cylinder.Both cylinders passed the leakage test.The tenacio pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.The pump passed the leakage test and the functional testing.Based on the information available and analysis results, the reported allegations of pump difficult to inflate and kinked tubing are unable to be confirmed.This report is report is being submitted to correct the event description (b5) in section b, adverse event/ product problem.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was associated with patient dissatisfaction due to difficulty inflating the pump.The issue was primarily related to the patient's finger grip.The pump worked outside of the body, but inside the body it would not pump up properly.The physician suspected possible back pressure or kinked tubing.A surgical procedure was performed in which cylinders and pump were replaced.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and leak tested.Microscope examination revealed that both cylinders had wear at fold in the middle of the cylinder.Both cylinders passed the leakage test.The tenacio pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.The pump passed the leakage test and the functional testing.Based on the information available and analysis results, the reported allegations of pump difficult to inflate and kinked tubing are unable to be confirmed.Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.

Brand Name
AMS 700 LGX? TENACIO? PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22308259
Report Number2124215-2025-40535
Device Sequence Number7924920
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)261018(10)1100614948
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100614948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/01/2025
01/20/2026
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/24/2025
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0143-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR ; RESERVOIR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale